MAUDE Adverse Event Report: ARTHREX, INC. AVN DISPOSABLES KIT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. AVN DISPOSABLES KIT; ORTHOPEDIC MANUAL SURG INSTR
Model Number AVN DISPOSABLES KIT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 10/11/2022, it was reported by a sales representative via sems that a ar-3519h hip avn disposables kit where the black knob turns, the metal piece looks like it snapped off.This occurred during an unknown case they weren't able to keep expanding and reaming during use.There was no patient effect reported.Additional information requested.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user-applied excessive mechanical forces.As no further investigation was able to be performed no change in harm was identified.Complaint trending for this event will be performed per (b)(4).

Brand Name
AVN DISPOSABLES KIT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19444627
Report Number1220246-2024-04653
Device Sequence Number8611595
Product Code LXH
UDI-Device Identifier00888867266643
UDI-Public00888867266643
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberAVN DISPOSABLES KIT
Device Catalogue NumberAR-3519H
Device Lot Number13102176
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Initial Report FDA Received Date06/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown